Follow
Elmehdi Zaouche
Elmehdi Zaouche
Professeur de mathématiques
Verified email at univ-eloued.dz - Homepage
Title
Cited by
Cited by
Year
Uniqueness of solution of the unsteady filtration problem in heterogeneous porous media
A Lyaghfouri, E Zaouche
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
92018
Uniqueness of solution in a rectangular domain of an evolution dam problem with heterogeneous coefficients
E Zaouche
Texas State University, Department of Mathematics, 2018
82018
Lp-continuity of solutions to parabolic free boundary problems
A Lyaghfouri, E Zaouche
Electron. J. Differ. Equations 2015 (184), 1-9, 2015
82015
Nontrivial weak solutions for nonlocal nonhomogeneous elliptic problems
E Zaouche
Applicable Analysis 101 (4), 1261-1270, 2022
52022
The evolution dam problem for a compressible fluid with nonlinear Darcy's law and Dirichlet boundary condition
M Bousselsal, E Zaouche
Mathematical Methods in the Applied Sciences 44 (1), 66-90, 2021
52021
On the existence of a solution of a class of non-stationary free boundary problems
M Bousselsal, A Lyaghfouri, E Zaouche
Glasnik matematièki 53 (2), 449-475, 2018
52018
Existence of solution for nonlocal heterogeneous elliptic problems
M Bousselsal, E Zaouche
Mediterranean Journal of Mathematics 17 (4), 129, 2020
42020
Existence theorems of nontrivial and positive solutions for nonlocal inhomogeneous elliptic problems
E Zaouche
Ricerche di Matematica 72 (2), 949-960, 2023
22023
Uniqueness of solution of a heterogeneous evolution dam problem associated with a compressible fluid flow through a rectangular porous medium
E Zaouche
Glasnik matematièki 55 (1), 93-99, 2020
22020
About HRÈAK
L Zhang, A Togbé, I Gaál, B Jadrijeviæ, L Remete, S ®unar, S Tengely, ...
22018
Weak and Positive Solutions for Kirchhoff Type Elliptic Problems
E Zaouche
Mediterranean Journal of Mathematics 18, 1-12, 2021
12021
Positive solutions, positive radial solutions and uniqueness results for some nonlocal elliptic problems
C Bellamouchi, E Zaouche
Journal of Elliptic and Parabolic Equations, 1-23, 2024
2024
Nonlinear evolution dam problems in an unbounded domain
E Zaouche, M Bousselsal, M Ben Attia
Mathematical Methods in the Applied Sciences 46 (18), 19243-19258, 2023
2023
Uniqueness of solution of a nonlinear evolution dam problem in a heterogeneous porous medium
M Ben Attia, E Zaouche, M Bousselsal
Opuscula Mathematica 42 (1), 2022
2022
Continuity in Time of Weak Solutions for the Nonlinear Evolution Dam Problem Associated With a Compressible Fluid Flow
E Zaouche
2021 International Conference on Recent Advances in Mathematics and …, 2021
2021
Uniqueness of solution for a nonlinear heterogeneous evolution dam problem
MB Attia, E Zaouche, M Bousselsal
arXiv preprint arXiv:2011.07776, 2020
2020
Uniqueness of solution of the unsteady filtration problem in heterogeneous porous media
E Zaouche
9 ème édition du colloque Tendances dans les Applications Mathématiques en …, 2019
2019
On the existence of weak solutions for nonlocal elliptic problems
E Zaouche
Singular Problems, Blow-up, and Regimes with Peaking in Nonlinear PDEs, 86-87, 2019
2019
Sur une classe de problèmes paraboliques à frontière libre
E ZAOUCHE
Ecole Normale suppérieure Kouba, 2016
2016
Sur les différentes notions de convexités des ensembles et des fonctions liés aux calculs des variations
EM ZAOUCHE
2009
The system can't perform the operation now. Try again later.
Articles 1–20